Optimal reciprocal reinsurance treaties under the joint survival probability and the joint profitable probability

Coleção: Artigos
Título: Optimal reciprocal reinsurance treaties under the joint survival probability and the joint profitable probability / Jun Cai
Registros relacionados: En: The Journal of risk and insurance. - Nueva York : The American Risk and Insurance Association, 1964- = ISSN 0022-4367. - 04/03/2013 Volumen 80 Número 1 - marzo 2013
Outras classificações: 1
Direitos: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/
Referencias externas:
Ver detalhe do número